# SDR CALA2014101501346

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 50,840 hours, 16,213 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FMS INDICATION FLAPS 197 FLAPS WITH FLAP UP & INDICATION UP.  ON DFCS BITE ANALOG DATA CHANNEL A FLAP VLV SHOWING INTERMITTENT FAULT, SHOWS CHANNEL A FAIL OR CROSS CHANNEL FAIL.  R & R LT FLAP POSITION TRANSMITTER IAW AMM27-58-01, OPERATIONS CHECKED GOOD.  PERFORMED LAND VERIFY TEST IAW AMM 22-11-00, TEST PASSED.  ACFT REMAINS FULL CAT CAPABLE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1481871 SN OFF 02262 TRANSMITTER, FL OFF 29-2759-9-0001 2262 ON 29-2759-9-0001 8926.
